Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 1 (1997), Issue 1, Pages 45-51
http://dx.doi.org/10.1155/S1173912697000047

Effect of prior probabilities on the classificatory performance of parametric and mathematical programming approaches to the two-group discriminant problem

Box 4023, School of Business, Emporia State University, Emporia 66801, KS, USA

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Constantine Loucopoulos, “Effect of prior probabilities on the classificatory performance of parametric and mathematical programming approaches to the two-group discriminant problem,” Journal of Applied Mathematics and Decision Sciences, vol. 1, no. 1, pp. 45-51, 1997. doi:10.1155/S1173912697000047